# SDR ASAA12511586

- Difficulty date: May 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 13,974 hours, 4,492 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE WARNING TEST FAIL, NO LIGHT, ENG 1 OVERHEAT AND NR 1 RED HANDLE LIGHT.  ACFT GROUNDED.  PERFORMED OPS TEST 26-11-00-710-801, STEP E.  OPS NORMAL.  PERFORMED BITE 26-10-00-810-801, NO FAULTS.  NO RECENT HISTORY.
